Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 22, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 10, 2010, 6:39 PM CDT for Carter County, Love County, Marshall County, Oklahoma. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2010, 6:39 PM CDT (23:39 UTC)
- Expired
- May 10, 2010, 7:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Love County, OK, Marshall County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 155 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:05 PM CDT | HAIL 1 | Lake Murray, OK | |
| May 10, 7:08 PM CDT | TORNADO | Lebanon, OK | LARGE TORNADO REPORTED JUST ON OKLAHOMA SIDE OF RED RIVER BY MULTIPLE SOURCES. |
| May 10, 7:19 PM CDT | TORNADO | 1 S Lebanon, OK | NEW TORNADO...DIFFERENT FROM PREVIOUSLY REPORTED TORNADO...JUST ON OKLAHOMA SIDE OF RED RIVER. ALSO REPORTED AS A LARGE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:25 PM CDT | Tornado Watch | SPC | 9 hr |
| May 10, 5:00 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 222 J/kg
- Mixed-layer CIN
- -387 J/kg
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 428 m²/s²
- 0-3 km storm-relative helicity
- 608 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
117
WFUS54 KOUN 102339
TOROUN
OKC019-085-095-110030-
/O.NEW.KOUN.TO.W.0022.100510T2339Z-100511T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT MON MAY 10 2010
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
EXTREME SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
EASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 639 PM CDT...A TORNADO WAS DETECTED BY RADAR 6 MILES NORTHWEST
OF MARIETTA...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE CENTRAL LAKE TEXOMA...KINGSTON...
LEBANON...MARIETTA...MCBRIDE...OVERBROOK...SOUTHERN LAKE MURRAY...
WILLIS AND WOODVILLE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 9 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3386 9680 3385 9686 3395 9691 3393 9698
3384 9701 3385 9715 3390 9720 3388 9725
3408 9720 3408 9655 3401 9662 3397 9658
3390 9658 3391 9667 3383 9671
TIME...MOT...LOC 2339Z 273DEG 41KT 3398 9716
$$
BURKE2 follow-up statements
565
WWUS54 KOUN 102348
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT MON MAY 10 2010
OKC019-085-095-110030-
/O.CON.KOUN.TO.W.0022.000000T0000Z-100511T0030Z/
LOVE OK-MARSHALL OK-CARTER OK-
648 PM CDT MON MAY 10 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EXTREME
SOUTHEASTERN CARTER...SOUTHERN MARSHALL AND EASTERN LOVE COUNTIES...
AT 647 PM CDT...RADAR AND STORM SPOTTERS OBSERVED A TORNADO 3 MILES
NORTH OF MARIETTA...MOVING EAST AT 40 MPH. THIS IS A VERY DANGEROUS
STORM. DAMAGING HAIL LARGER THAN BASEBALLS IS ALSO LIKELY. SEEK
SHELTER IMMEDIATELY!
* LOCATIONS IN THE WARNING INCLUDE CENTRAL LAKE TEXOMA...KINGSTON...
LEBANON...MARIETTA...MCBRIDE...OVERBROOK...SOUTHERN LAKE MURRAY...
WILLIS AND WOODVILLE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 9 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3386 9680 3385 9686 3395 9691 3393 9698
3384 9701 3385 9715 3390 9720 3388 9725
3408 9720 3408 9655 3401 9662 3397 9658
3390 9658 3391 9667 3383 9671
TIME...MOT...LOC 2347Z 272DEG 34KT 3398 9710
$$
BURKE925
WWUS54 KOUN 110016
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT MON MAY 10 2010
OKC085-110025-
/O.CAN.KOUN.TO.W.0022.000000T0000Z-100511T0030Z/
LOVE OK-
716 PM CDT MON MAY 10 2010
...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN LOVE COUNTY...
LAT...LON 3386 9680 3385 9686 3395 9690 3396 9693
3401 9693 3401 9697 3407 9697 3407 9720
3408 9655 3401 9662 3397 9658 3390 9658
3391 9667 3383 9671
TIME...MOT...LOC 0015Z 272DEG 34KT 3397 9678
$$
OKC019-095-110030-
/O.CON.KOUN.TO.W.0022.000000T0000Z-100511T0030Z/
MARSHALL OK-CARTER OK-
716 PM CDT MON MAY 10 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EXTREME
SOUTHEASTERN CARTER AND SOUTHERN MARSHALL COUNTIES...
AT 715 PM CDT...RADAR AND STORM SPOTTERS OBSERVED A TORNADO NEAR
LEBANON...MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE CENTRAL LAKE MURRAY...CENTRAL LAKE
TEXOMA...KINGSTON...LEBANON...MCBRIDE...WILLIS AND WOODVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3386 9680 3385 9686 3395 9690 3396 9693
3401 9693 3401 9697 3407 9697 3407 9720
3408 9655 3401 9662 3397 9658 3390 9658
3391 9667 3383 9671
TIME...MOT...LOC 0015Z 272DEG 34KT 3397 9678
$$
BURKEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 12:33 PM CDT, 6 hours 6 minutes earlier.
Area forecast discussion, May 10, 12:33 PM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1233 PM CDT MON MAY 10 2010
.AVIATION...
VERY COMPLEX SITUATION TODAY... EXPECT THE DRYLINE NOW OVER THE
PANHANDLES TO MOVE EAST THIS AFTERNOON. SCATTERED STRONG TO SEVERE
STORMS ARE EXPECTED TO FORM NEAR/EAST OF THE DRYLINE AROUND 19Z-
21Z... THEN TRACK RAPIDLY TOWARD THE NE. WEST OF THE DRYLINE...
STRONG SW WINDS MAY CAUSE OCCASIONAL REDUCTIONS OF VSBY IN BLDU.
THE STORM SYSTEM SHOULD BE EAST OF OUR TAF SITES BY ABOUT
11/03Z... AND LIGHTER WINDS/VFR CONDITIONS ARE EXPECTED UNTIL
ABOUT 11/10Z. AFTER THAT TIME... BR AND STRATUS WILL BE POSSIBLE
AT ALL BUT OUR WESTERN SITES.
&&
.PREV DISCUSSION... /ISSUED 1129 AM CDT MON MAY 10 2010/
UPDATE...
DRYLINE BEGINNING TO MOVE EAST ACROSS THE PANHANDLES WITH WINDS
GUSTING INTO THE 40 TO 50 MPH RANGE BEHIND THE BOUNDARY. HAVE
UPGRADED HIGH WIND WATCH TO WARNING IN WOODS COUNTY AND CONVERTED
REST OF WATCH TO WIND ADVISORY. DRYLINE EXPECTED TO MIX EAST TO
ABOUT A MEDFORD TO NEAR WATONGA AND FREDERICK OKLAHOMA TO SEYMOUR
TEXAS LINE LATE THIS AFTERNOON. SEVERE STORMS WILL BE LIKELY THIS
AFTERNOON AND EARLY EVENING ALONG AND AHEAD OF THE DRYLINE... WITH
STRONG WINDS/LARGE HAIL/TORNADOES A CONCERN. BLOWING DUST MAY ALSO
BECOME AN ISSUE BEHIND THE DRYLINE THIS AFTERNOON. HAVE ADJUSTED
POPS/WX GRIDS. ALSO ADJUSTED WINDS/DEWPOINTS TO SHOW CURRENT
THOUGHTS ON DRYLINE POSITION. LOWERED HIGHS IN NE PORTION OF FA
WHERE TEMPS ARE STILL IN THE MID 50S AND CLOUDY LATE THIS MORNING.
MAXWELL
PREV DISCUSSION... /ISSUED 605 AM CDT MON MAY 10 2010/
AVIATION...
WIDESPREAD MVFR/IFR CIGS ACROSS THE AREA THIS MORNING. WARM FRONT
FROM SE TX INTO OK/TX PANHANDLES THIS MORNING WILL LIFT NWD TODAY.
EXPECT LOW CLOUDS TO PERSIST NORTH OF THE FRONT AND CIGS MAY LOWER
SOME MORE EARLY THIS MORNING. DRYLINE WILL PUNCH INTO WRN OK/N TX AS
SFC LOW MOVES THROUGH SRN KS. VERY STRONG SW TO W WINDS WILL DEVELOP
BEHIND THE DRYLINE AT WRN OK SITES DURING THE AFTERNOON. FARTHER EAST
CIGS WILL RISE DURING THE LATE MORNING/EARLY AFTERNOON AS WARM FRONT
MOVES NORTH OF THE AREA. STRONG/SEVERE STORMS WILL DEVELOP ALONG THE
DRYLINE LATE AFTN/ERLY EVE AND WILL INCLUDE IN ERN TAFS.
PREV DISCUSSION... /ISSUED 415 AM CDT MON MAY 10 2010/
DISCUSSION...
MAIN FORECAST CONCERN WILL BE WITH POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK LATER THIS AFTERNOON AND EVENING. MODELS HAVE BEEN
FAIRLY CONSISTENT THE PAST FEW DAYS WITH S/W TROUGH EJECTING FROM
THE ROCKIES INTO THE PLAINS THIS AFTERNOON AND EVENING WITH SURFACE
LOW TRACKING ACROSS SRN KANSAS AND DRYLINE PUNCHING INTO WESTERN
OK/N TX. EXCESSIVE WINDS EXPECTED TO DEVELOP BEHIND THE DRYLINE WITH
DEEP MIXING INTO THE STRONG WINDS ALOFT. WILL GO AHEAD AND UPGRADE
FAR NW TO HIGH WIND WARNING. WILL LEAVE WATCH IN PLACE FARTHER EAST
WITH MORE UNCERTAINTY ABOUT HOW RAPIDLY EASTWARD DRYLINE WILL
ADVANCE. MOISTURE WILL SURGE NORTHWARD INTO THE AREA TODAY WITH
STRONG INSTABILITY DEVELOPING IN ADVANCE OF THE DRYLINE. SHEAR WILL
ALSO INCREASE AS STRONG MID LEVEL JET ASSOCIATED WITH THE ADVANCING
S/W TROUGH MOVES OVER THE AREA. AS PER SWODY1 EXPECT STORMS TO
INITIATE ALONG THE DRYLINE MID TO LATE AFTERNOON AS IT PUSHES TOWARD
CENTRAL PARTS OF THE FA. STORMS WILL RAPIDLY BECOME SEVERE GIVEN THE
STRONG INSTABILITY AND SHEAR WITH SUPERCELLS PRODUCING LARGE
HAIL...TORNADOES AND DAMAGING WINDS LIKELY. GREATEST COVERAGE OF
STORMS WILL LIKELY BE OVER NRN PARTS OF THE FA BUT LESS WIDESPREAD
BUT EQUALLY SEVERE STORMS WILL REMAIN POSSIBLE SOUTHWARD INTO N TX
ZONES. THE SEVERE STORMS SHOULD MOVE RAPIDLY ENEWD DURING THE
EVENING WITH MOST OF THE ACTIVITY EXITING THE FA BY LATE TONIGHT.
ASSOCIATED FRONTAL BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA
TONIGHT BEFORE STALLING IN SRN SECS EARLY TUESDAY. A FEW STORMS WILL
BE POSSIBLE TUESDAY AFTERNOON IN THE VICINITY OF THE WEAK BOUNDARY
AS IT BEGINS TO DRIFT BACK NORTHWARD. WARM FRONT WILL CONTINUE TO
LIFT NORTHWARD TUESDAY NIGHT WITH MORE WIDESPREAD STORMS AS LOW
LEVEL JET INTERACTS WITH RETREATING WARM FRONT. MORE SEVERE WEATHER
AND THREAT OF HEAVY RAIN POSSIBLE WEDNESDAY/WEDNESDAY NIGHT AS UPPER
LOW OVER THE ROCKIES EJECTS NORTHEASTWARD AND FRONT BEGINS TO SURGE
BACK SOUTHWARD. BROAD UPPER TROUGH WILL REMAIN TO THE WEST THROUGH
THE REMAINDER OF THE WEEK. FRONTAL BOUNDARY LINGERING NEAR THE AREA
AND DISTURBANCES MOVING THROUGH THE SOUTHWEST FLOW ALOFT LEAD TO
CONTINUED PRECIP CHANCES THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 84 55 84 70 / 30 40 20 20
HOBART OK 89 51 88 67 / 20 10 10 10
WICHITA FALLS TX 93 62 92 70 / 20 20 10 10
GAGE OK 87 44 81 61 / 20 10 10 20
PONCA CITY OK 74 51 79 68 / 50 60 10 40
DURANT OK 81 65 86 70 / 20 50 20 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR OKZ006-011-015>017-
022-033>037.
HIGH WIND WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ004-005-009-
010-014-021.
TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ083>085-087-088.
&&
25/25/23Hazardous weather outlook, May 10, 12:00 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAY 10 2010
OKZ004>048-050>052-TXZ083>090-102300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAY 10 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A LINE
FROM MANCHESTER...TO ENID...TO YUKON...TO NORMAN...TO SEMINOLE.
THERE IS A MODERATE RISK TO THE WEST OF THE HIGH RISK AND EAST OF A
LINE FROM CHEROKEE... SOUTH TO EL RENO... CHICKASHA...ARDMORE AND
ATOKA. THERE IS A SLIGHT RISK WEST OF THE MODERATE RISK AND EAST OF
A LINE FROM BUFFALO... TALOGA... MOUNTAIN VIEW... GRANDFIELD...
DUNDEE AND SEYMOUR TEXAS.
TIMING...
MOST LIKELY TIME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE FROM 3
PM THROUGH MIDNIGHT.
IMPACTS...
THERE IS A SIGNIFICANT POTENTIAL FOR STRONG TORNADOES IN THE HIGH
RISK AREA...PARTICULARLY FROM THE OKLAHOMA CITY METRO AREA NORTH
ALONG AND EAST OF INTERSTATE 35. THE POTENTIAL FOR STORMS IN THESE
AREAS DURING RUSH HOUR WILL HEIGHTEN POTENTIAL IMPACTS.
THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE DAMAGING HAIL
TO THE SIZE OF BASEBALLS AND DAMAGING WIND GUSTS.
RECOMMENDED ACTIONS...
ALL PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND HAVE A PLAN OF ACTION IN THE EVENT A WARNING IS
ISSUED FOR YOUR LOCATION. STORMS WILL DEVELOP AND MOVE QUICKLY SO
ADVANCE PLANNING IS ESPECIALLY IMPORTANT.
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.
DISCUSSION...
A VERY DYNAMIC AND RAPIDLY EVOLVING WEATHER SITUATION IS EXPECTED
THIS AFTERNOON AND EVENING.
A DRYLINE WAS ADVANCING QUICKLY EAST THROUGH THE EASTERN OKLAHOMA
AND TEXAS PANHANDLES. AT THE SAME TIME...AN UPPER LEVEL STORM WAS
MOVING OUT OF THE NEW MEXICO AND COLORADO ROCKIES INTO THE PLAINS.
COOL STABLE AIR WAS QUICKLY BEING REPLACED WITH HUMID...MORE
UNSTABLE AIR...AS A WARM FRONT LOCATED FROM NORTHEAST TEXAS INTO
WEST CENTRAL OKLAHOMA MOVED NORTH.
BY LATE AFTERNOON...CONSIDERABLE CHANGES WILL HAVE OCCURRED. THE
DRYLINE WILL BE LOCATED FROM NEAR CHEROKEE...TO WATONGA...TO
LAWTON...TO NEAR ARCHER CITY TEXAS. THE WARM FRONT WILL EXTEND
FROM AROUND PONCA CITY INTO EAST CENTRAL OKLAHOMA. EAST OF THE
DRYLINE AND SOUTH OF THE WARM FRONT THE ATMOSPHERE WILL BE VERY
UNSTABLE. A CAPPING LAYER OF WARM AIR WILL HAVE ERODED SOMEWHAT
MAKING THE CHANCES FOR STORM DEVELOPMENT GREATER.
THE UPPER LEVEL STORM WILL BE NEARBY RESULTING IN VERY STRONG WIND
SHEAR. THIS WIND SHEAR...COUPLED WITH THE HUMID UNSTABLE AIR... WILL
SUPPORT SUPERCELL THUNDERSTORM DEVELOPMENT. STORMS THAT DEVELOP
WILL LIKELY BECOME SEVERE QUICKLY AND HAVE THE POTENTIAL TO PRODUCE
TORNADOES AND VERY LARGE HAIL. THE STORMS ARE EXPECTED TO MOVE EAST
AT 40 TO 50 MPH. ALTHOUGH THE POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER IS HIGH...THE DURATION WILL BE BRIEF AS THE STORMS QUICKLY
MOVE EAST INTO EASTERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR..100 PERCENT.
OTHER HAZARDOUS WEATHER...
THIS AFTERNOON...AFTER THE DRYLINE HAS PASSED...VERY STRONG AND
POSSIBLY DAMAGING WINDS WILL BE POSSIBLE ACROSS PORTIONS OF WESTERN
AND NORTHERN OKLAHOMA AND WESTERN NORTH TEXAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE WEATHER SYSTEM ARRIVING MONDAY WILL LEAVE A FRONTAL BOUNDARY
STALLED ACROSS THE SOUTHERN PLAINS. FROM MID TO LATE WEEK...
ADDITIONAL UPPER-LEVEL DISTURBANCES WILL INTERACT WITH THE
FRONT...MAINTAINING A CHANCE OF SEVERE STORMS AND AN INCREASING
CHANCE OF HEAVY RAINFALL ACCUMULATIONS.
OTHER HAZARDOUS WEATHER...
NONE.In the hours before
Local storm report, May 10, 6:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 1 N SEMINOLE 35.24N 96.67W
05/10/2010 SEMINOLE OK OTHER FEDERAL
LARGE TORNADO REPORTED BY THE VORTEX TEAMS CROSSING JUST
NORTH OF SEMINOLE.
&&
LAMERSLocal storm report, May 10, 6:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 SE NORMAN 35.20N 97.42W
05/10/2010 E1.00 INCH CLEVELAND OK NWS EMPLOYEE
FALLING AT THE NATIONAL WEATHER CENTER.
&&
LAMERSLocal storm report, May 10, 6:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL STILLWATER 36.12N 97.06W
05/10/2010 E1.75 INCH PAYNE OK EMERGENCY MNGR
&&
LAMERSLocal storm report, May 10, 6:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TORNADO 3 SE HEALDTON 34.20N 97.45W
05/10/2010 CARTER OK LAW ENFORCEMENT
TORNADO TOUCHED DOWN CAUSING DAMAGE TO TREES AND POWER
LINES...WITH MINOR STRUCTURAL DAMAGE.
&&
LAMERSLocal storm report, May 10, 6:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 1 N SEMINOLE 35.24N 96.67W
05/10/2010 SEMINOLE OK OTHER FEDERAL
LARGE TORNADO REPORTED BY THE VORTEX TEAMS CROSSING JUST
NORTH OF SEMINOLE. NEW INFORMATION...SEMINOLE COUNTY EM
REPORTS SUBSTANTIAL DAMAGE AT SEMINOLE AIRPORT WITH
HANGARS DESTROYED.
&&
LAMERSLocal storm report, May 10, 6:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 1 ENE MOORE 35.34N 97.47W
05/10/2010 E4.00 INCH CLEVELAND OK NWS EMPLOYEE
INITIAL OBSERVER REPORTED THAT THE HAIL WAS ACTUALLY
LARGER BEFORE IT WAS LATER PHOTOGRAPHED AT AROUND 4
INCHES IN DIAMETER.
&&
LAMERSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:19 PM CDT | High Wind Watch | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 6 more | 14 hr |
| May 10, 4:16 AM CDT | High Wind Warning | OUN | Beckham, Ellis, Harper, Roger Mills, Woods, Woodward | 16 hr |
| May 10, 4:16 AM CDT | Wind Advisory | OUN | Alfalfa, Blaine, Custer, Dewey, Greer, Harmon and 5 more | 16 hr |
| May 10, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 64 min |
| May 10, 2:22 PM CDT | Tornado Warning | OUN | Alfalfa, Major, Woods, Woodward | 53 min |
| May 10, 3:13 PM CDT | Tornado Warning | OUN | Alfalfa, Grant | 47 min |
| May 10, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Grant, Kingfisher, Major, Noble | 64 min |
| May 10, 3:52 PM CDT | Tornado Warning | OUN | Grant, Kay | 38 min |
| May 10, 4:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 2 more | 59 min |
| May 10, 4:16 PM CDT | Tornado Warning | OUN | Garfield, Kay, Noble | 44 min |
| May 10, 4:25 PM CDT | Tornado Warning | OUN | Kay | 35 min |
| May 10, 4:47 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 58 min |
| May 10, 4:51 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 54 min |
| May 10, 4:57 PM CDT | Tornado Warning | OUN | Noble | 33 min |
| May 10, 5:05 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, Lincoln, McClain, Oklahoma, Pottawatomie | 55 min |
| May 10, 5:07 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 38 min |
| May 10, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 45 min |
| May 10, 5:19 PM CDT | Tornado Warning | OUN | Lincoln, Logan | 37 min |
| May 10, 5:25 PM CDT | Tornado Warning | OUN | Garvin, Grady, Stephens | 20 min |
| May 10, 5:26 PM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 49 min |
| May 10, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 35 min |
| May 10, 5:49 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 26 min |
| May 10, 5:56 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Love | 49 min |
| May 10, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 46 min |
| May 10, 6:02 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 31 min |
| May 10, 6:04 PM CDT | Tornado Warning | OUN | Carter, Johnston, Murray | 41 min |
| May 10, 6:04 PM CDT | Tornado Warning | OUN | Kay | 27 min |
| May 10, 6:08 PM CDT | Tornado Warning | OUN | Hughes, Lincoln, Pottawatomie, Seminole | 67 min |
| May 10, 6:08 PM CDT | Tornado Warning | OUN | Kay | 24 min |
| May 10, 6:11 PM CDT | Tornado Warning | OUN | Noble | 15 min |
| May 10, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 48 min |
| May 10, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 42 min |
| May 10, 6:35 PM CDT | Tornado Warning | OUN | Carter, Johnston, Marshall, Murray | 40 min |
| May 10, 6:37 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Pontotoc, Pottawatomie, Seminole | 53 min |
| May 10, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 50 min |
| May 10, 6:51 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 39 min |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.